# SDR ASAA0310096

- Difficulty date: March 5, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952537
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AFT CARGO DOOR INTERNAL SKIN AT BS 845, STRINGER 24R DENTED.  CUT OUT DAMAGE AND INSTALLED REPAIR AND FILLER PER SRM.  (M)
